# SDR DALA2025061904596

- Difficulty date: June 13, 2025
- Submitted: June 19, 2025
- Operation: Air carrier
- Aircraft: N344NW
- Make and model: Airbus A320-212
- Aircraft serial: 388
- Aircraft time: 95,266 hours, 44,120 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Zone 200
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3244 DISC: FLIGHT ATTENDANT JUMPSEAT O2 MASK IN THE AFT GALLEY DROPPED DURING LANDING. C/A: REPACKED OXYGEN MASKS FOR F/A JUMPSEAT IN AFT GALLEY PER A320 AMM 35-21. NO DEFECTS NOTED AT THIS TIME. ACFT OK FOR SERVICE. (LP: 7412168)
